# SDR SIMA972335

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729402
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED THE PASSENGER DOOR SILL PLATE AND SERVICE DOOR SILL PLATE CORRODED BEYOND LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED SILL PLATES IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
